# SDR MASA200500354

- Difficulty date: May 14, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N652ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 21,281 hours, 17,355 cycles
- Engine: Ge CF341A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO FIELD FOR RT ENGINE OIL LOW PRESSURE. CREW DID NOT SHUT DOWN ENGINE.  MX SERVICED ENGINE OIL.
